MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE WIREGUIDED; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION CRE WIREGUIDED; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00558400
Medical Device Problem Codes Burst Container or Vessel (1074); Leak/Splash (1354); Use of Device Problem (1670); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre wireguided dilatation balloon was attempted to be used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat a common bile duct stone performed on (b)(6) 2025.During the procedure, when the dilatation balloon was used to dilate the stricture of the common bile duct, the balloon leaked gas without pressurization, and the balloon was damaged after examination.The procedure was completed with another cre wireguided dilatation balloon.No further information has been obtained despite good-faith efforts.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block d2b: the remaining pro codes (product codes) are fdt and knq; reported here as pro codes (product codes) exceeded the character limit for the designated field.Block h6: imdrf device code a04 captures the reportable event of balloon damage.
 
Additional Manufacturer Narrative
Block h2 (additional information): block a1 (patient identifier), b5 (describe event or problem), and h6 (deivce codes) have been updated.Block d2b: the remaining pro codes (product codes) are fdt and knq; reported here as pro codes (product codes) exceeded the character limit for the designated field.Block h6: imdrf device code a04 captures the reportable event of balloon damage.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre wireguided dilatation balloon was attempted to be used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat a common bile duct stone performed on (b)(6) 2025.During the procedure, when the dilatation balloon was used to dilate the stricture of the common bile duct, the balloon leaked gas without pressurization, and the balloon was damaged after examination.The procedure was completed with another cre wireguided dilatation balloon.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.***additional information received august 5, 2025*** when using an expanding balloon to dilate the stenosis part of the common bile duct, the balloon began to leak before any pressure was applied.It was found that the balloon had already burst.

Brand Name
CRE WIREGUIDED
Common Device Name
COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22709487
Report Number3005099803-2025-03747
Device Sequence Number12989639
Product Code FDF
UDI-Device Identifier08714729339335
UDI-Public(01)08714729339335(17)270806(10)34782813
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K110833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558400
Device Catalogue NumberM00558400
Device Lot Number0034782813
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date08/28/2025
Date Device Manufactured09/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexFemale